# SDR TWAA9816001

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING FLICKERED AND QUIT AFTER 30 MINUTES INTO FLIGHT, ROWS 20 AND BACK.  REPLACED POWER SUPPLY FOR EGRESS LIGHTS ROW 20 AFT.  CHECK-C 11-15-97 MCI.
